MathSciNet Relay Station
MathSciNet bibliographic data
MR1195388 60H15 (35B35 35R60)
Maslowski, Bohdan; Seidler, Jan; Vrkoč, Ivo Integral continuity and stability for stochastic hyperbolic equations. Differential Integral Equations 6 (1993), no. 2, 355–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement